# SDR YENA2007031

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 2,540 hours, 883 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 5238
- Condition: Faulty
- Location: Cockpit
- Part time: 2,540 hours, 883 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 937, ORD-LGB, ON TAKEOFF SELECTED GEAR HANDLE UP, WOULD NOT MOVE.  LEFT GEAR DOWN.  RETURNED TO ORD.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW 32-31-11-04.  SYSTEM OPS CHECK GOOD.
